Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.558
IF1.558
IF 5-year value: 1.475
IF 5-year
1.475
CiteScore value: 2.8
CiteScore
2.8
SNIP value: 0.921
SNIP0.921
IPP value: 1.56
IPP1.56
SJR value: 0.571
SJR0.571
Scimago H <br class='widget-line-break'>index value: 55
Scimago H
index
55
h5-index value: 22
h5-index22
Volume 22, issue 4
Nonlin. Processes Geophys., 22, 371–376, 2015
https://doi.org/10.5194/npg-22-371-2015
© Author(s) 2015. This work is distributed under
the Creative Commons Attribution 3.0 License.
Nonlin. Processes Geophys., 22, 371–376, 2015
https://doi.org/10.5194/npg-22-371-2015
© Author(s) 2015. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 10 Jul 2015

Research article | 10 Jul 2015

Improved singular spectrum analysis for time series with missing data

Y. Shen et al.

Download

Interactive discussion

Status: closed
Status: closed
AC: Author comment | RC: Referee comment | SC: Short comment | EC: Editor comment
Printer-friendly Version - Printer-friendly version Supplement - Supplement

Peer review completion

AR: Author's response | RR: Referee report | ED: Editor decision
AR by Fukai Peng on behalf of the Authors (09 Apr 2015)  Author's response    Manuscript
ED: Referee Nomination & Report Request started (26 Apr 2015) by Ilya Zaliapin
RR by Anonymous Referee #2 (26 Apr 2015)
RR by Anonymous Referee #1 (01 May 2015)
ED: Publish subject to minor revisions (further review by Editor) (09 May 2015) by Ilya Zaliapin
AR by Fukai Peng on behalf of the Authors (15 May 2015)  Author's response    Manuscript
ED: Publish as is (20 May 2015) by Ilya Zaliapin
AR by Fukai Peng on behalf of the Authors (24 May 2015)  Author's response    Manuscript
Publications Copernicus
Download
Citation